Research Article
Nearly Lindelöfness in \(N^{th}\)-Topological Spaces
* Corresponding author
Abstract
The concepts of approximately Nth-Lindelöf spaces, introduced in [15] and [16], represent weaker forms of single Lindelöf spaces and have since attracted significant attention. In this paper, we revisit these spaces through the lens of a particular type of cover, known as a normal cover. The primary objective is to explore the properties of a new generalization, termed nearly nth-Lindelöf spaces.
How to Cite
J. Oudetallah, R. Alharbi, S. Rawashdeh, I. M. Batiha, A. Amourah, T. Sasa, Nearly Lindelöfness in \(N^{th}\)-Topological Spaces, Int. J. Anal. Appl. 23 (2025), 140. https://doi.org/10.28924/2291-8639-23-2025-140
BibTeX
@article{Oudetallah2025,
author = {Oudetallah, Jamal and Alharbi, Rehab and Rawashdeh, Salsabiela and Batiha, Iqbal M. and Amourah, Ala and Sasa, Tala},
title = {Nearly Lindelöfness in \(N^{th}\)-Topological Spaces},
journal = {Int. J. Anal. Appl.},
volume = {23},
year = {2025},
pages = {140},
doi = {10.28924/2291-8639-23-2025-140}
}References
- [1] H.A. Shehadeh, I.H. Jebril, X. Wang, S. Chu, M.Y.I. Idris, Optimal Topology Planning of Electromagnetic Waves Communication Network for Underwater Sensors Using Multi-objective Optimization Algorithms (Mooas), Automatika 64 (2022), 315–326. https://doi.org/10.1080/00051144.2022.2123761.
- [2] A. Amourah, J. Oudetallah, I. Batiha, J. Salah, M. Shatnawi, σ-compact Spaces in Nth-topological Space, Eur. J. Pure Appl. Math. 18 (2025), 5802. https://doi.org/10.29020/nybg.ejpam.v18i2.5802.
- [3] A. Amourah, J. Oudetallah, I.M. Batiha, J. Salah, S. Alsaadi, T. Sasa, Some Types of Tri-locally Compactness Spaces, Eur. J. Pure Appl. Math. 18 (2025), 5764. https://doi.org/10.29020/nybg.ejpam.v18i2.5764.
- [4] J. Oudetallah, R. Alharbi, I. Batiha, S. Rawashdeh, A. Amourah, Some Types of Tri-lindelöfness Spaces, Eur. J. Pure Appl. Math. 18 (2025), 5578. https://doi.org/10.29020/nybg.ejpam.v18i2.5578.
- [5] J. Oudetallah, I.M. Batiha, A.A. Al-Smadi, Nearly Lindelöfness in Bitopological Spaces, South East Asian J. Math. Math. Sci. 20 (2024), 341–358. https://doi.org/10.56827/SEAJMMS.2024.2003.26.
- [6] J. Oudetallah, I.M. Batiha, Mappings and Finite Product of Pairwise Expandable Spaces, Int. J. Anal. Appl. 20 (2022), 66. https://doi.org/10.28924/2291-8639-20-2022-66.
- [7] R. Alharbi, J. Oudetallah, M. Shatnawi, I.M. Batiha, On C-compactness in Topological and Bitopological Spaces, Mathematics 11 (2023), 4251. https://doi.org/10.3390/math11204251.
- [8] J. Oudetallah, N. Abu-Alkishik, I.M. Batiha, Nigh-open Sets in Topological Space, Int. J. Anal. Appl. 21 (2023), 83. https://doi.org/10.28924/2291-8639-21-2023-83.
- [9] J. Oudetallah, R. Alharbi, I.M. Batiha, On r-Compactness in Topological and Bitopological Spaces, Axioms 12 (2023), 210. https://doi.org/10.3390/axioms12020210.
- [10] J. Oudetallah, I.M. Batiha, On Almost Expandability in Bitopological Spaces, Int. J. Open Probl. Comput. Sci. Math. 14 (2021), 43–48.
- [11] J. Oudetallah, M.M. Rousan, I.M. Batiha, On d-Metacompactness in Topological Spaces, J. Appl. Math. Inform. 39 (2021), 919–926. https://doi.org/10.14317/JAMI.2021.919.
- [12] N.R. Anakira, A. Almalki, D. Katatbeh, et al. An Algorithm for Solving Linear and Non-Linear Volterra IntegroDifferential Equations, Int. J. Adv. Soft Comput. Appl. 15 (2023), 77–83.
- [13] G. Farraj, B. Maayah, R. Khalil, W. Beghami, An Algorithm for Solving Fractional Differential Equations Using Conformable Optimized Decomposition Method, Int. J. Adv. Soft Comput. Appl. 15 (2023), 187–196.
- [14] M. Berir, Analysis of the Effect of White Noise on the Halvorsen System of Variable-Order Fractional Derivatives Using a Novel Numerical Method, Int. J. Adv. Soft Comput. Appl. 16 (2024), 294–306.
- [15] J. Oudetallah, On Feebly Pairwise Expandable Space, J. Math. Comput. Sci. 11 (2021), 6216–6225. https://doi.org/10.28919/jmcs/6294.
- [16] J. Kelley, General Topology, Van Nostrand Company, New York, 1955.
- [17] S. Willard, General Topology, Addison-Wesley Publishing Company, Inc., 1970.
- [18] J. Oudetallah, Nearly Expandability in Bitopological Spaces, Adv. Math.: Sci. J. 10 (2020), 705–712. https://doi.org/10.37418/amsj.10.2.2.
- [19] N. Levine, Semi-open Sets and Semi-continuity in Topological Spaces, Amer. Math. Mon. 70 (1963), 36–41. https://doi.org/10.1080/00029890.1963.11990039.
- [20] J. Dugundji, Topology, Allyn and Bacon, Boston, 1966.
- [21] Y.W. Kim, Pairwise Compactness, Publ. Math. Debrecen 15 (1968), 87–90. https://doi.org/10.5486/pmd.1968.15.1-4.12.